# SDR DL72S010915

- Difficulty date: June 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 47,895 hours, 29,583 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Part serial: 691
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF A SYSTEM HYD UPON GEAR RETRACTION.  FOUND RT GEAR DOOR ACTUATOR LEAKING.  REPLACED SAME PER M/M.
